# SDR AALA201812030004

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 59,860 hours, 29,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 386-393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DOOR SILL BEAM, APPROXIMATELY 2 INCHES AFT OF BOTTOM FORWARD DOOR STOP.  REPAIRED THE DOOR SILL IAW EA 287493.
